MathSciNet Relay Station
MathSciNet bibliographic data
MR1645062 (99g:65049) 65F20 (15A42)
Wei, Musheng Perturbation theory for the Eckart-Young-Mirsky theorem and the constrained total least squares problem. Linear Algebra Appl. 280 (1998), no. 2-3, 267–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement